# SDR 07FDEA02196

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE STA 1082 STR 30 HAS CORROSION ON LOWER SURFACE OF STRINGER AT CUT OUT FOR SKIN.  REMOVED DAMAGED SECTION OF OF STRINGER 30, AT STA 1082 AND REPAIRED REF SRM 53-10-30 FIG 1.
